Applied Mathematics

Vol.8 No.3(2017), Paper ID 74880, 5 pages



The Uncertainty Principle in Terms of Isoperimetric Inequalities


Thomas Schürmann


Germaniastra?e 8, Düsseldorf, Germany


Copyright © 2017 Thomas Schürmann et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Schürmann, T. (2017) The Uncertainty Principle in Terms of Isoperimetric Inequalities. Applied Mathematics, 8, 307-311. doi: 10.4236/am.2017.83025.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.